• Max's Avatar

    Max asked a questionBreast Cancer

    Thin hair

    11 answers
    • Myungclas' Avatar
      Myungclas

      Tamoxifen has caused my thick hair to become noticeably thinner. I now rub cedarwood and lavender essential oils on my scalp at night. Feels good and smells yummy. I also use a paraben and pthalate free shampoo and conditioner called BOOST that is formulated for thinning hair due to menopause. I figure it's about the same thing. All that and 7500 mg of biotin daily seems to be helping. Good luck to you!!

      over 2 years ago
    • marybeth's Avatar
      marybeth

      I also appreciate the answers. My hair has always been very thick but after chemo and now taking Exemestane, it is definitely thinner, particularly at the temples (kind of like what men experience with male pattern baldness). Its not terrible but its definitely not thick like it was. I am also looking for solutions that are safe and natural. I am one year out from chemo. Really have enjoyed the wild curls but they are beginning to ease up a bit now. Can't believe I'll actually miss them when they go.

      over 2 years ago
    • miss_kelly's Avatar
      miss_kelly

      I had the same problem. This is what worked for me: Prenatal vitamins, eating LOTS of fresh garlic (at my grandmother's insistence), and drinking about 100oz of water (about 12 cups) every single day. It took about a year but now my hair is now so thick my stylist has to thin it out when he cuts it.

      Good luck!

      over 2 years ago
  • Max's Avatar

    Max started following

    Question: Thin hair

  • Max's Avatar

    Max started following

  • Max's Avatar

    Max asked a questionBreast Cancer

    I have a burning tongue. What could cause that?

    • nancyjac's Avatar
      nancyjac

      I take anastrozole as well and have never had any oral issues from it. Most likely it is unrelated. Could be from something you ate or put in your mouth (mouthwash, toothpaste or abrasion from a toothbrush). If it doesn't go away in a day or two, I would check with your dentist.

      over 4 years ago
    • JennyMiller's Avatar
      JennyMiller

      I also take anastrozole and have never had that side effect. Hope you are able to resolve this - Good Luck!

      over 4 years ago
    • jad's Avatar
      jad

      I experienced that to a very slight degree and it did not last long.
      However, it was not from anaztrozole - I was on Taxotere (docetaxel) & Cytoxan (cyclophosphamide) aka TC.

      I think it was the taxotere that affected my sensory nerves in some way....my tongue being the least effected.

      over 4 years ago
  • Max's Avatar

    Max asked a questionBreast Cancer

    I have lymphedema. I was diagnosed in 7/11. What is the reason for wearing a compression sleeve?

    8 answers
    • sewfun928's Avatar
      sewfun928

      I also have lymphedema, 15 nodes were removed. We found that the compression sleeve caused more problems in my thumb and wrist, wearing bot glove and sleeve also caused problems. What works best for me is wrapping every other night. I know wrapping can be a pain but it seems to help. Work with yur doctor and therapists to see what works for you. Also I just had my expanders removed and my implants put in and some of my swelling went down. My plastic surgeon said that a lot of times it happens and they do not know why. Hang in there.

      over 4 years ago
    • Paw's Avatar
      Paw

      Hi Max. My doctor asked me if I wanted a compression sleeve for my right arm. I had swelling and pain in my right arm. My doctor told me it was due to the removal of my lymph nodes (on the right side). The sleeve would help move the fluid to the left side to reduce the swelling and pain. I refused the sleeve and just used Ace bandages. My lymph nodes were removed in 1998 and my right arm started swelling about two months ago. Which I think has something to do with the fluid on my right lung. Fluid has been drained from my right lung since March 2012. I was told it was due to the chemo. I had my last chemo (Abraxane) treatment in August.

      over 4 years ago
    • derekclt's Avatar
      derekclt

      Hello,
      Have you all received the answers to your questions? I just stumbled upon this thread and I am a certified lymphedema therapist. Please let me know if there is anything I can do to explain anything that hasn't already been explained.
      Derek

      over 3 years ago
  • Max's Avatar

    Max started following

    User: Joy